# SDR ASOA201101103

- Difficulty date: June 1, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 21,353 hours, 18,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOODLIGHT ON GALLEY SIDE CLOSEOUT PANEL IS CRACKED.  INSTALLED SERVICEABLE LIGHTED FLOOR LEVEL EXIT SIGN  IAW AMM 33-51-10-400-801.  OPS TESTED GOOD IAW AMM 33-51-00-710-801.
